# SDR USAA990589

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 52,084 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK IN FUSELAGE SKIN AT STATION 727A, 2 INCH BY STRINGER 15L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
